MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6701132
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device released from quality assurance to stock on 07/31/2019.No service reports were available at the time of this review.Job router was reviewed without issue.Device passed all tests.During investigation the device history record (dhr) was reviewed.No issues were discovered, device passed all tests.Our investigation was limited to only the dhr review, the device was not returned for evaluation.Several attempts to obtain the device were made.The root cause could not be determined for this case.We will continue monitoring customer complaints for trends, which may require further investigation.
 
Event or Problem Description
Cardinal health customer service line was contacted by nurse (b)(6) on tuesday (b)(6) 2020.She stated that the device was reportedly not providing suction.Reported she had gone through all the troubleshooting steps, however, was not able to solve the issue.The device was reportedly not alarming, however, there was allegedly pooling of fluid in the wound site.The customer proceeded to contact her distributor for a replacement.

Brand Name
NPWT SVED THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL
MDR Report Key11101198
Report Number1423537-2020-00583
Device Sequence Number16352925
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6701132
Device Catalogue Number6701132
Device Lot Number20786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;